# SDR IPXA12574262

- Difficulty date: July 9, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 23,941 hours, 15,818 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144N536112
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO FLOORBOARD 241XGF DELAMINATED.     FABRICATED NEW FLOORBOARD IAW EO B757-5320-9692-H.
